MathSciNet Relay Station
MathSciNet bibliographic data
MR1873179 (2002i:37078) 37J20 (33E10 70H05 70K50 82B05)
Brack, M.; Mehta, M.; Tanaka, K. Occurrence of periodic Lamé functions at bifurcations in chaotic Hamiltonian systems. J. Phys. A 34 (2001), no. 40, 8199–8220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement